1 doctor weighed in:
What is the treatment for tranxene (clorazepate) overdose?
1 doctor weighed in

Dr. Edward Smith
Neurology
In brief: Support
A specific antidote for benzodiazepine, such as tranxene (clorazepate), (clorazepate) overdose exists.
This is usually available in hospital emergency rooms. Because tranxene (clorazepate) causes sedation, impaired swallowing and shallow breathting it is important to lay the person down, keep warm, ensure that breathing is maintained (loosened collars or even mouth-to-mouth breathing is serious cases) use fluids cautiously!

In brief: Support
A specific antidote for benzodiazepine, such as tranxene (clorazepate), (clorazepate) overdose exists.
This is usually available in hospital emergency rooms. Because tranxene (clorazepate) causes sedation, impaired swallowing and shallow breathting it is important to lay the person down, keep warm, ensure that breathing is maintained (loosened collars or even mouth-to-mouth breathing is serious cases) use fluids cautiously!
Dr. Edward Smith
Dr. Edward Smith
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors